# SDR RAIA2018101890002

- Difficulty date: October 9, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N5322
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL AT FRAME 41-48 ARE CORRODED. REMOVED AND REPLACED LT FLOOR SILL AT FRAME 41-48.
